# SDR SWAA2025092408527

- Difficulty date: August 27, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A62601
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CLIP BETWEEN MID FLAP DEFLECTION RIB AND ANGLE IS CRACKED.   REMOVED CLIP PER SRM 51-40-02. LOCATED AND DRILLED FASTENER HOLES IN NEW CLIP PER SRM 51-40-05.   INSTALLED THE CLIP PER SRM 51-10-02, & SRM 51-40-02.
